Affordable Access

Publisher Website

Periodic solutions for a kind of Rayleigh equation with a deviating argument

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
17
Issue
4
Identifiers
DOI: 10.1016/s0893-9659(04)90087-0
Keywords
  • Periodic Solution
  • Coincidence Degree Theory
  • Deviating Argument

Abstract

Abstract By employing the coincidence degree theory of Mawhin, we study a kind of Rayleigh equation with a deviating argument as follows: x″( t) + f ( x′( t)) + g( x( t − τ( t))) = p( t). Some new results on the existence of periodic solutions are obtained. Our results generalize corresponding work in the past.

There are no comments yet on this publication. Be the first to share your thoughts.